# SDR AALA20121011001

- Difficulty date: October 11, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737823
- Aircraft serial: 33519
- Aircraft time: 9,913 hours, 3,705 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT REAR DOOR EXIT EMERGENCY LIGHT ASSEMBLY BROKEN.  REPLACED EXIT LIGHT ASSEMBLY.  OPS CHECK NORMAL.
